Jump to content
Important Survey - Please Participate ×

Hopeless


[Yo...]

Recommended Posts

Yollie from Holland. 10 weeks off benzos and antidepressive. I was taking it for anxiety and not sleeping. Worst sleep. 3 or 4 hours. Waking up between the hours. Sweating. Feeling sick. Worst non stop internal vibrations. Mostly in the chest. Belly and legs. Sorry complaining a lot. Sorry for bad english. I dont have hope anymore. Hopeless reading on this forum that people suffering a long time. Had taking xanax 5 years and imipramine antidepressive. Most worried of the vibrations. Not depressed. Please help me. What can i do. What helps to suffering less? Or is something else wrong with me?
Link to comment
Share on other sites

Hi Yollie-

 

Congratulations on 10 weeks off!  It means you have 10 weeks of healing behind you.  It may not feel like it but you are healing. 

 

Your symptoms sound like common withdrawal symptoms.  It's so hard to cope with the torture of withdrawal symptoms.  It calls on every ounce of strength and determination we have to keep pushing forward, trusting that we are making progress toward healing.  The best thing we can do to help with our own healing is to take kind, gentle care of ourselves.

 

When anxiety is the reason we took Benzos in the first place now that we don't have them to lean on anymore we need to learn new skills for coping and comforting ourselves.  There are tons of good ideas on Anxiety     

 

The Insomnia  board has great tips about how to cope with insomnia.

 

When you spend time on BB I encourage you to focus on posts that sound positive and steer clear of those that you know will trigger your anxiety.  One of the best things you can do is read Success Stories - these will boost your optimism and nourish your hope!  Focus on positive stories!

 

Your English is fine! And you're not complaining - you're expressing yourself and venting - this is so important for all of us and this is the perfect place to do it because we understand what you're going through.

 

Take care and keep reaching out here for support!  :)

 

Brighterday

 

Link to comment
Share on other sites

Hi Yollie,

 

The vibrations will leave when you recover, they're not being caused by anything other than stopping the Xanax.  You will learn how to sleep again when you recover, every living thing knows how to sleep and you do too, your body just has to heal from the abuse of the benzo. 

 

Do all you can to distract yourself, take those stupid vibrations and put them to good use, that's what I did.  My house and yard benefited greatly from my nightmare, I couldn't sit still so I worked, fussed and puttered.  Find projects, walk, clean, do anything other than focus on the symptoms. 

 

I know you're not sleeping but try to not get angry and frustrated about it, that only makes things worse.  Just go to bed and accept that you may not sleep, but your body is getting rest and you will get little micro-sleeps that will sustain your life so trust this process and listen to those who have healed. 

 

Pamster

Link to comment
Share on other sites

Hi, Yollie

 

I'm new to this insomnia board because my sleep schedule has changed now that my taper is nearing its end. I imagine that the insomnia will be with for a while even after I take my last pill. I have also had the internal vibrations for many years. I didn't know that they were a result of taking a benzo. I seem to get them the worst if I sleep during the day. They wake me up and I feel really awful. Fortunately they tend to go away once I am fully awake and upright. They are quite mysterious to me. Now that I know what has been causing them, I'm looking forward to never having them again!

 

One good thing about this process is that we are healing even when we don't feel hopeful. You can have a terrible day but you're still making progress.

 

Sometimes I picture our nervous systems healing and getting stronger on an invisible level even while we go through all of our miseries. All I have to do is trust the people here who can report that they experienced many of the same issues and now those issues are mostly gone. I don't even have to believe them for my body to keep on fixing itself.

 

If there's one thing we're allowed to do on this site, it's complain! And you're English is just fine, don't ever worry about that. Besides, English is sort of a ridiculous language. I don't know how anyone learns it. Keep reaching out!

 

- Liz

 

Link to comment
Share on other sites

hi yollie! i just wanted to second what everyone is saying. i am also just one month done with klonopin and the insomnia when it comes makes me want to feel hopeless. i also have had those internal tremors, have them right now, as a matter of fact. they are worse when i am sleep deprived. and get better with sleep, which is now drug free and more restorative than before. it is nice to know that someone in the world: in holland is having the same issues. when the day comes and i can read these posts and take a shower and put fresh clothing on, i feel more like myself. please feel free to keep posting and i will answer you! it feels so good to have a buddie in this time. please keep your chin up and know that you will get through this to the other side. that's what everyone tells me and it is healing to me brain and my soul and my heart. please keep sharing! your english is great and you are NOT complaining! XOXO
Link to comment
Share on other sites

I had horrible insomnia for awhile after I stopped Xanax. These days I sleep well every night without medication. It takes some time for sleep patterns to come back. Benzodiazepines are very powerful tranquilizers and it takes the brain awhile to heal from the changes the drug makes.
Link to comment
Share on other sites

  • 3 weeks later...
Hello. The situation is the same. I sleep only 3 or 4 hours. I wake up a lot. I have very bad dreams.The vibrations are non stop and very strong. How are you all doing? I am now 3 months off benzo. I am still hopeless. Stupid benzos. The biggest mistake in my life. I can not believe i will heal again. Big hug from Yollie
Link to comment
Share on other sites

I know it's not a contest, and this probably won't make you feel any better, but I would have given anything to get 3-4 hours per night.  I was averaging 5-10 hours per week for months.  Extreme insomnia was my worst symptom. 

 

Sleep evens out over time.  Ashton says 6-12 months for most.  Some take longer.

 

I will be 4 years off on August 5, 2020 and I still wake up 2-4 times per night--sometimes more, but I get 6-8 hours of sleep now each night

 

You are still very early in the healing/recovery process.  It takes time and more time.  It may seem hopeless, but it's all TEMPORARY.  Eventually you'll feel better more of the time and sleep will slowly return, but like the stock market, VERY UP and down for some time. 

 

Even though this feels hopeless, it is not.  You WILL heal.  Everything will slowly return to a pre-Benzo state.

 

Time is the healer.  You will get your old life back.  Hang in there.  Distract...Accept...show gratitude for any and all sleep. 

 

Read through current and older posts to find answers to your questions.  They are all there if you dig a bit.

 

 

Link to comment
Share on other sites

  • 2 weeks later...
Thank you all for your support. Sleep is differant. After long time i slept last night more hours. I think that it was because i slept the night before only 2 hours. I think it will be worst again tonight. Because the vibrations are still there. I can not relax.
Link to comment
Share on other sites

Oh Yollie its a good sign that you had a night of more sleep!! Yes it may be one bad night , then one better night. sometimes its like that at first. But then the better nights start to take over. Thats how I experienced it.

 

Vibrations come and go with me now. I hate them, but they are so much better than they were. It will come. You're doing really well...hang on.

Link to comment
Share on other sites

×
×
  • Create New...